# SDR HNAA0000018

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21565
- Condition: Seized
- Location: Mlg
- Part time: 2,311 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, THE NR 4 BRAKE LOCKED UP.  AIRCRAFT RETURNED TO THE GATE.  REPLACED NR 4 BRAKE.
